| Model Number |
MMT-751NAH |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that insulin pump had motor error and it turns off randomly.Customer stated that there was crack near reservoir casing and across screen.Customer stated that insulin pump had random no delivery alarms.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.